# SDR SWAA2017111517837

- Difficulty date: November 13, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N715SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27849
- Aircraft time: 68,020 hours, 39,975 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EMERGENCY EXIT SLIDE INADVERTENTLY FELL OUT,  DID NOT DEPLOY, STILL OPERATIONAL.  REINSTALLED THE SLIDE IAW MT.
